# SDR K11A2025100600354

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737883
- Aircraft serial: 28326
- Aircraft time: 50,772 hours, 36,085 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT FWD OVERWING CAUTION LIGHT ILLUMINATED DURING INITIAL TAKEOFF ROLL, REJECTED TAKEOFF.  PERFORMED TROUBLESHOOTING IAW FIM 52-20 TASK 801, 803-804, FOUND BROKEN SPLICE IN WIRE HARNESS FOR THE FLIGHT LOCK SOLENOID. REPLACED BROKEN SPLICE IAW SWPM 20-30-12 PERFORMED EMERGENCE EXIT DOOR FLIGHT LOCK OPS CHECK IAW AMM 52-22-00 OPS CHECK GOOD.
